Open Access

Development of the Markov moment problem approach in the optimal control theory

     Article (.pdf)

Abstract

The paper is a survey of the main ideas and results on using of the Markov moment problem method in the optimal control theory. It contains a version of the presentation of the Markov moment approach to the time-optimal control theory, linear and nonlinear.


Full Text





Article Information

TitleDevelopment of the Markov moment problem approach in the optimal control theory
SourceMethods Funct. Anal. Topology, Vol. 13 (2007), no. 4, 386-400
MathSciNet MR2374838
CopyrightThe Author(s) 2007 (CC BY-SA)

Authors Information

S. Yu. Ignatovich
Department of Differential Equations and Control, Kharkiv National University, 4 Svobody sqr., Kharkiv, 61077, Ukraine

G. M. Sklya
Institute of Mathematics, University of Szczecin, Wielkopolska str. 15, 70-451, Szczecin, Poland; Department of Differential Equations and Control, Kharkiv National University, 4 Svobody sqr., Kharkiv, 61077, Ukraine


Citation Example

S. Yu. Ignatovich and G. M. Sklyar, Development of the Markov moment problem approach in the optimal control theory, Methods Funct. Anal. Topology 13 (2007), no. 4, 386-400.


BibTex

@article {MFAT412,
    AUTHOR = {Ignatovich, S. Yu. and Sklyar, G. M.},
     TITLE = {Development of the Markov moment problem approach in the optimal control theory},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {13},
      YEAR = {2007},
    NUMBER = {4},
     PAGES = {386-400},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=412},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues